# SDR UIEA2006309

- Difficulty date: December 15, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,018 hours, 16,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE T/E PANEL HAS 4.0 IN. BY 2.0 IN. AREA OF DELAMINATION LOCATED 30 INCHES I/B OF I/B AILERON.  ACCOMPLISHED PERMANENT REPAIR AS PER B747 SRM 51-40-09 FIG 2 AND B747 SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO 4757A334.
